I've been taking levothyroxine for Hashimotos for about a month now. Two weeks ago my dosage was increased to 125 mcg a day. Shortly after I noticed weird bowel changes. I also have IBS so I thought that was the problem. However, this may be too personal so I apologize, my urine has been a very pale green recently. I'm not sure if this is serious. I've done some research and the green tint is usually caused by excess B vitamin consumption or a UTI. I haven't taken any vitamins nor do I have any symptoms of a UTI. Does this sound like a possible effect of adjusting to the increased dosage?
Only way to know is to make an appointment with your doctor. Some medications can cause the urine to chage color but I have never known a thryoid medication to ever do that. I have been on Thyroid medication for over 30 years. Looking at the internet for a medical answer can be more stressful than just calling your doctor. By the time we can answer you could of already been given an answer from an expert. Good luck!
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 May 2010 • 3 answers
Posted 5 Nov 2013 • 3 answers
Posted 14 Sep 2015 • 1 answer
Posted 20 Nov 2015 • 0 answers
Posted 23 Dec 2015 • 1 answer